Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 06:01:42 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646935
  • Total Topics: 49286
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 135
Total: 137

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla my Dr and other things....  (Read 1422 times)

0 Members and 1 Guest are viewing this topic.

Offline jlynnstrong

  • New Member
  • Posts: 2
Atripla my Dr and other things....
« on: March 14, 2013, 03:34:11 AM »
ok so its 2:27 a.m. and i have been on atripla a little over a month now, the side effects i feel very strong totally disorienates me.  My Dr when I went into the visit today asked about my heart rate being a little high i think it was like 97, I get anxiety real bad at Dr's anyway, but went on to accuse me of being on meth and seemed to not want to get off that subject, (i am not on meth) pretty much after the third time she asked if i was using meth and i replied no i shut down, I didnt discuss anything I had planned to discuss with her, when she asked me how I was feeling I just said fine and rushed the visit as fast as I good, Im in pain, my abdomen hurts to the point I double over and cry, which she does not seem to care about and i just told her today I was fine and all that had gone away just so I could get the f out of her office.  I've been having suicidal thoughts, i dont think i would actually go through with them, but its just any little thing I think i should just kill myself. I am sitting alone in a room whiich I have torn to pieces from throwing everything off the shelves to try and calm myself, this is not normal behavior for me.  I've been chain smoking cigerettes and I can not sleep.  I feel I am going crazy and just once would like some one to listen ... going to stop now cause my tears are in the way and i can only hope that i am with few typos I dont even think this is the right place to post this I am new to the forum and jsut recently diagnosed.   

Offline Miss Philicia

  • Member
  • Posts: 24,418
  • celebrity poster, faker & poser
Re: Atripla my Dr and other things....
« Reply #1 on: March 14, 2013, 03:41:51 AM »
You need to immediately call your doctor and relate the suicidal ideation and insist on changing to another HIV regimen. In fact, print out this post and read it to her or email it to her. She should also be made aware that falsely accusing a patient of using meth has caused the patient to hesitate in relating a life threatening situation to the physician. That's inexcusable.
"Iíve slept with enough men to know that Iím not gay"

Offline jlynnstrong

  • New Member
  • Posts: 2
Re: Atripla my Dr and other things....
« Reply #2 on: March 14, 2013, 04:03:06 AM »
The suicidal thoughts are really not something im worried about as I know these are just whims and thoughts that pass through my head and no real plan or purpose will be put in forth in carrying out killing my self, I am TG MtF, and have grown up with suicidal thoughts/few attempts my whole life, recently before being diangosed is when i came out fully as TG and decided then and there I would never end my life by my own hand, its the other things that are getting to me, not being able to sleep, the pain (which no pills will be prescribed for me) reason being is that during my first ER visit i tested positive for Marijuana which i do and still smoke it helps me feel better all around, and opiates (lortab-hydrocodone) which i was taking (illegally) for the pain in which I went to the Dr for. i dunno i just feel so lost in space right now and i have to be in bed up and awake and ready to be at work in 5 hours which is a total energy drain on me... I wish I could just cry myself to sleep

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.